Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

amandatorres

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About amandatorres

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    California
  1. Thank you. That makes me feel a little more relieved. Hopefully, none of the cystic acne comes back.
  2. I suffered from bad cystic acne, and i've been on accutane for 5 months now at 40mg. I was having bad side affects so for this past month untill the end of it, i am taking 20mg. My skin was all cleared on the 40mg, but now im getting a few new zits and my face feels oily just like it used to before accutane. I am so upset that just taking 20mg for a month would do this!! Starting september, i am supposed to be done with the course..but not if my acne starts coming back after being clear for 5 mo
  3. I have not been taking birth control this whole time because I have chosen abstinence. I am still abstaining, but I decided to start taking birth control again just to make sure I keep safe, I do have a boyfriend so I want to make sure. Anyways, I've taken birth control before, a few years back, but I don't remember how it affected my skin. I am on month 4 of my 5 month regime on Accutane. So far, Accutane has worked like a charm and I was completely clear!!! Now that I have started birth cont
  4. Be careful on those antibiotics. Before I started taking Accutane, my doctor put me on different antibiotics to try to clear up my skin, and I was on them for quite a few months. I started getting bacterial infections in my vagina, from the antibiotics killing all of the good bacteria and it growing too much to make up for it. So please do not be surprised if you get one, their harmless, just annoying. Secondly, I know how you feel. I'm 22, and on Accutane right now, but nothing else I've tried
  5. I chose abstinence, and the doctor did not prescribe me a birth control pill. He trusted me though, so maybe your doctor just wants to make sure that you are safe regardless. It is VERY serious if one gets pregnant on Accutane, so I think your doctor is just being safe. If you do not want to take the pills, then tell him that you are going to pick Abstinence as your option for the I-pledge. But unfortunately, even though you will be abstinent, you will still need to go online every month to the
  6. I've been on Accutane for 3 months, 20-40mg. This whole month I've been taking the 40mg. I've dealt with bad cystic acne all of my life. My doctor told me I have three months left on Accutane to go. The Accutane did clear my face, back and the little pimples I used to have. But I still get bumps ALL the time in my armpits, swollen up cysts in my groin area, and these little red hickey looking marks on my breasts. I also got some weird cysts in my vaginal lips, got checked, no infections or anyth
  7. Break my bankkk

    1. I just wanted to let you guys know that this problem went away for me. I started drinking a lot more water, got some good water based lubricant, and am now back to my normal sexual self! haha:)
    2. I've been on 20mg Accutane for a little over 3 months now, because when I first started and tried taking the 40mg, it was too much and I had bad headaches and chest pains. But now on the 20mg, I have no side effects, and I've been taking it for 3 months. Recently, my doctor has me working up from 20mg to 40mg one day, 20mg the next, so every other day. And eventually I will be taking 40mg every day. He told me since I am on such a low dose that I have a few months left on the course. I have trie
    3. hormonal treatments? I've tried different birth control pills for a few years, and while they did partly keep it under control, it has been nothing like what Accutane has done for me. I wouldn't have taken accutane, but I have had severe cystic acne everywhere on my body since I was like 12. And now it is completely gone but i'm having these strange side effects..I've tried creams/washes,all of that topical stuff. I tried different forms of BC, and I used Solodyne for almost a year for it as wel
    4. I have tried everything else for acne, and nothing worked. She wants me to try to take some birth control pills for a while and see if the symptoms go away. But this is my general doctor telling me this. I don't think my dermatologist will be happy with me stopping mid-way, and then re starting in a few months. Is that even safe? I really don't want to go through all of this again since I've come so far with my course. Can this drug cause low libido, vaginal dryness, and the things I talked abou
    5. I'm 22, and female.So I have been taking 20mg daily for the past three months of Accutane, or the brand name of it. I had started out at 40mg because of my weight, but my body was having a hard time getting used to it. So the past 2 months I have been sticking to 20mg, and this month the doctor wants me to start using 40mg to see if I can finally do it. I haven't taken the 40 just yet, but about two weeks ago, I started having itching/burning down there, I went to the doctor, got checked for bac
    ×